# SDR SWIA200110316

- Difficulty date: November 1, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N497SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 1,449 hours, 1,168 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 726
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH1 INOP MESSAGE INFLIGHT - WAS ABLE TO RESET, BUT CONTINUES TO FAIL EVERY FEW MINUTES; IE, FAILED 7 TIMES IN 20 MINUTES.  REMOVED AND REPLACED HSTA AND MOTOR CONTROL UNIT IAW 27-42-01.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO CAT II STATUS.  HSTA P/N:  8396-3  S/N ON:  311  S/N OFF:  555.
